MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-3216-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812); Pain (1994); Impaired Healing (2378); Localized Skin Lesion (4542)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information has not been provided by the facility.Block b3: date of event unknown, approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5002888, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient presented with dehiscence at the lead extension incision site behind the ear.It was noted that the incision was not healing properly.The patient underwent intervention wherein the incision site was cleaned with iodine and treated with antibiotics before completing the procedure.The lead extensions remain implanted.The patient was placed on a regimen of steroids and antibiotics and has since developed a scab.Ongoing care is being provided by the treating physician.
 
Additional Manufacturer Narrative
Block b5 describe event or problem updated.Block b3: approximated based on the date the manufacturer became aware of the event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information has not been provided by the facility.Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5002888.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient presented with dehiscence at the lead extension incision site behind the ear.It was noted that the incision was not healing properly.The patient underwent intervention wherein the incision site was cleaned with iodine and treated with antibiotics before completing the procedure.The lead extensions remain implanted.It is unclear whether cultures were obtained.The patient was placed on a regimen of steroids and antibiotics and has since developed a scab.Ongoing care is being provided by the treating physician.Additional information received indicated that the patient experienced pain and purulent discharge at the incision site.The patient is doing well and wound has since then closed.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23824067
Report Number3006630150-2025-11491
Device Sequence Number21153651
Product Code NHL
UDI-Device Identifier08714729966395
UDI-Public(01)08714729966395(17)270727(10)5002885
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-3216-55
Device Catalogue NumberDB-3216-55
Device Lot Number5002885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/23/2025
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceWhite